# SDR MASA200602537

- Difficulty date: November 6, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N650ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7137
- Aircraft time: 17,920 hours, 16,523 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7307 BMI.  STALL FAIL CAUTION.  MX RESET STALL PROTECTION CHANNEL CIRCUIT BREAKERS WITH THE CREW AND THE STALL SYSTEM TEST WAS GOOD.
